# SDR CA990323012

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Le Flap
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN FLAPS SELECTED TO FIVE DEGREES FORWARD FLAP ANNUNCIATOR PANEL ILLUMINATED TO GREEN, NORMAL, THEN INDICATED AMBER AND FLICKERED - GREEN - AMBER WHILE NR 6 LE FLAP INDICATED NEITHER.   AFTER SOME TIME ALL INDICATED RETURNED TO NORMAL. NR 6 LE FLAP POSITION SWITCH LINKAGE OUT OF ADJUSTMENT.  ADJUSTED SERVICEABLE.
